# SDR EE4Y2018070906892

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 56,234 hours, 35,257 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MAINTENANCE PROCESS IT WAS FOUND AT THE EMPENNAGE, VERTICAL STABILIZER TO FUSELAGE LEFT ATTACHMENT SUPPORT ANGLE CRACKED AT THE BS 1121 FIN WL 0.0. DUE TO THIS SITUATION THE AFFECTED SUPPORT ANGLE WAS REPAIRED AS PER SRM 53-80-71 REPAIR 1, FIGURE 201.
